Cloth Diapers & Parenting Community - DiaperSwappers.com

Cloth Diapers & Parenting Community - DiaperSwappers.com (http://www.diaperswappers.com/forum/index.php)
-   Breastfeeding Support (http://www.diaperswappers.com/forum/forumdisplay.php?f=14)
-   -   Do you think it is my hormones? (http://www.diaperswappers.com/forum/showthread.php?t=1250739)

MissyMia 07-25-2011 06:56 PM

Do you think it is my hormones?
 
Little background.

I breastfed dd1 for 12 months, and I was on the Depo Provera shot the whole time. Had one ppaf 4 months after my pregnancy and never got another one until long after I stopped breastfeeding, like 8 months after.

I am now breastfeeding dd2 and she is about to be 10 months old. I started supplementing 2-4oz a day of Baby's Only formula, sometimes less and sometimes more since 8 months when I used up my freezer stash of bm. Now, since I got my first ppaf, I have been seriously nausous and sick at least once a month sometime during the first half of my cycle. A pattern I just notice since I have been keeping track. So since March, I have been vomitting with cramps and diarahea(sp) at least once a month I would say, last time being last night. Now I know I have to call the dr and I told dh to literally hold the phone to my ear tomorrow if he has to.

I thought it was food poisoning or a stomach bug the first couple times, and then I realized that I am feeling yucky days before and days after this happens. I wonder if it is an estrogen problem. I am on no form of birth control, having good solid afs, and breastfeeding.

The reason I ask here is because if I go to the drs, and they also believe it is a hormone problem, they will probably want me to stop breastfeeding and go on the Birth Control pill right? I remember the very first birth control pill I ever took had me in the bathroom with that nausous feeling all night. Anyways, I really wanted to make it 12 months again with dd2, so I was looking for some information or advice.

Can't imagine there would be similar stories out there??

vintagegyrl 07-25-2011 07:26 PM

Re: Do you think it is my hormones?
 
This was on a website and raised a red flag to me:

It contains a synthetic progestin called medroxyprogesterone acetate that remains in the body for a long period of time after the injection is given. This method of birth control is controversial among women because of its reputation for causing unpleasant side effects.

Read more: Side Effects of Birth Control Shots

This site also has good testimony about different drugs. worth reading through.

MissyMia 07-25-2011 07:39 PM

Re: Do you think it is my hormones?
 
I got the Depo shot after my first dd was born and had 4 doses before stopping completely. Took 8 months to get my cycle back (after the 3 months passed after the last shot) and was pregnant 5 months later without trying and kinda preventing.

I can't imagine my symptoms now are because of that shot, do you? I thought maybe I didn't have these symptoms the first time around because I had the shot and my hormone levels stayed pretty constant the whole time.

Anyways, I feel yucky right now. Like light headed and very hot. I am going to bed. I am going to skip pumping tonight which I will most likely regret in the morning when I am too full of milk. Oh well.


All times are GMT -6. The time now is 01:25 AM.

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
vB.Sponsors